# SDR CA050920005

- Difficulty date: September 15, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,422 hours
- Engine: Allsn 250C30
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076050
- Part serial: 18428
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP SPLINES INSPECTED DURING ROUTINE 1200 HOUR INSPECTION AND FOUND SPLINE TEETH WORN. THERE IS NO SET INSPECTION TIME CALLED UP IN THE MFG MM AND REPORTS FROM OTHER OPERATORS INDICATE THAT THIS SPLINE SHOULD BE INSPECTED APROX. EVERY 600 HOURS.
